# SDR ASAA2016021615486

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 55,980 hours, 31,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXITS, 3 OF 4 OVERWING ESCAPE HATCH LIGHTS INOPERATIVE.  BLOWS FUSE F4 IN BATTERY PACK M1694.  ACFT GROUNDED.  R & R PACK & CHARGER M1694.  NO HELP.  FOUND WIRE IN LIGHT ASSY L751 PINCHED AGAINST METAL SIDEWALL PANEL AND SHORTING TO GROUND. REPAIRED & REPOSITIONED WIRE.  OPS CHECK NORMAL, REF WDM 33-51-13 AND AMM 33-51-51.
